Advertisement

What are the side effects of alglucerase injections?

Like most medications, alglucerase injections may cause certain side effects in some people. In rare cases, alglucerase injections may cause a severe allergic reaction that leads to difficulty breathing, swelling in the face or throat, and hives. If these symptoms develop, get medical attention right away. If you develop any symptoms of a reaction during the infusion process, be sure to tell your healthcare provider. These symptoms may include lightheadedness, dizziness, stomach pain, itchiness, or difficulty breathing. Other serious side effects of alglucerase injections may include fever, vomiting and pain or swelling at the injection site. Alglucerase may cause less severe side effects, including stomach discomfort, nausea, chills, and headache. Other side effects may be possible, so talk to your doctor if any new or unusual symptoms develop during or after an alglucerase injection.

Continue Learning about Gastrointestinal Agent

What are anticholinergic bronchodilators?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Anticholinergic bronchodilators are medications used to open the lungs when they are in spasm for co...
More Answers
What medications interact with sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking heparin, methotrexate, or a nonsteroidal anti-inflammatory drug, sulfasalazine may...
More Answers
What are the side effects of anticholinergic bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects of anticholinergic bronchodilators may include coughing, headaches, dizziness, blurred ...
More Answers
What should I know before taking sulfasalazine?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do blood tests and check your liver function before you start treatment. I...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.